# SDR ABXA9500634

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408125
- Condition: Corroded
- Location: Bs 265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND FUSELAGE SKIN CORRODED IN AREA WHERE FORWARD ADF LOOP ANTENNA MOUNTS.  REPAIRED IAW ABX REA D953-12002-MR.
